# SDR HALA2009081900374

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,244 hours, 31,289 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D00566
- Condition: Failed
- Location: Flow Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - PRIOR TO ENG START W/"L PAC" SWITCH IN OFF POS THE PAC IND LIGHTS (L PAC OFF) ON THE O/H AND EICAS DID NOT ILLUMINATE.  CYCLED SWITCH SEVERAL TIMES TO OBTAIN PROPER INDICATION.  REMOVED AND REPLACED  LT PACK FLOW CONTROL CARD ASSY IAW AMM 21-51-09.  OPS CHECK GOOD.  NO DEFECTS NOTED.
